# SDR ASOA2014112011700

- Difficulty date: November 17, 2014
- Submitted: November 20, 2014
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 26,249 hours, 18,298 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Lack Of Lube
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F/A REPORTS PAX DOOR VERY DIFFICULT TO OPEN AND CLOSE.  CLEANED AND LUBED PAX DOOR HANDLE IAW AMM 52-11-00.  OPS CHECK GOOD.
